# SDR NACA2023082200001

- Difficulty date: August 22, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,235 hours, 14,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT ON W/SWITCH IN AUTO. EICAS MESSAGE LEFT PACK OFF INTERMITTENT ON TAXI INTO MIA. TRANSFERRED TO MEL 21-52-03 CAT C AT 0215Z ON 8/23/23
